Multiple Sign-Changing Solutions for Kirchhoff-Type Equations
Xingping Li and
Xiumei He
Discrete Dynamics in Nature and Society, 2015, vol. 2015, 1-9
Abstract:
We study the following Kirchhoff-type equations , in , , in , where is a bounded smooth domain of , , , , and . Under some suitable conditions, we prove that the equation has three solutions of mountain pass type: one positive, one negative, and sign-changing. Furthermore, if is odd with respect to its second variable, this problem has infinitely many sign-changing solutions.
Date: 2015
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/DDNS/2015/985986.pdf (application/pdf)
http://downloads.hindawi.com/journals/DDNS/2015/985986.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnddns:985986
DOI: 10.1155/2015/985986
Access Statistics for this article
More articles in Discrete Dynamics in Nature and Society from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().